Saint Louis, MO
A 37-year-old female asked:
I got my flu shot five days ago and the area is still red, swollen, and tender and getting larger. is this something to be concerned about?
1 doctor answer • 1 doctor weighed in
Podiatry 28 years experience
Concern, yes: This is not the reaction we want. Can it happen - it can. I would advise you to try hot warm compresses without burning yourself. (some may like ice, but in this case i would try heat). If you don't start to see slow improvement, you need to inform the doc who gave you the injection. You may be developing a reaction to the medication, or an infection.
5.5k viewsAnswered >2 years ago
Last updated Oct 8, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.